So i had a aboriton the 11/4/11 and started using nuvaring, and i inserted the ring 11/6/11 i started spotting heavy before havin it in for 28 days so i took it out the 11/30/11 and insereted the new one 12/7/11 i didnt have sex while it was out but i had sex 12/9 unprotected but the ring was in .. but i havent been spotting now since monday and its gotten a little heavy im not suppose to take it out unti next wed ... is this normal ? ..
Welcome to ehealthforum,
It is difficult to comment on the underlying cause for the prolonged spotting/bleeding that you describe without examining you and going ahead with further investigations. The possibility of hormonal derangements, endometritis, retained products of conception, etc cannot be ruled out. The exact cause for the prolonged bleeding/spotting that you describe can only be made out after careful evaluation. You should consider visiting your doctor/gynecologist at the earliest for further evaluation and assistance. Hormonal and blood work-up along with ultrasound scan done will help to detect the underlying cause (especially rule out retained products of conception in uterine cavity leading to your symptoms). Get started on treatment measures as indicated by examination findings and investigation results. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.